I took Plan B about two weeks ago, and I feel as though my mind and emotions are affecting my day to day activities. I don’t eat, all I do is cry and sleep. I’ve been this way since I took the pill I feel depressed and sad every time I’m up. Could the hormones have something to do with this and if so when will it stop?
I feel like I’m on an emotional rollercoaster. Could an it be the Plan B pill?
Question posted by Lys3067 on 9 Aug 2018
Last updated on 9 August 2018 by Anonymous
My opinion is yes. Plan B pill can cause severe mood swings. Not only Plan B pill would do that, a lot of birth control pills can cause the same issue. Plan B pill has a high amount of progestin levonorgestrel which are very likely to cause mood swings.
Absolutely! Plan B has affected me in exactly the same way, on a couple of occasions! It was horrific. Severe depression.
I think it depends where you are in your menstrual cycle when you take it. Seemed to be the case with me. Sometimes I'd be worse than other times.
If you've used it more than once in a cycle, that can make the symptoms worse, too. Or for a couple of months running.
I never use it now. I use Ella if i have an emergency, & so far, only used it once & it was fine.
The worst of the Plan B symptoms tended to pass for me within 2 weeks, but everyone is different, & as I say, if you've used it frequently, things could be worse & take longer to resolve themselves. It is only meant for total emergencies. It's a huge dose of artificial hormone for your body to deal with.
- Plan B uses and safety info
- Plan B information for Healthcare Professionals (includes dosage details)
- Side effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.